Endometriosis UK

Zoladex and hair problems

Hi. I'm back to bleating on about zoladex side effects....just finished 6 months if zoladex...pain free but came with the cost of so many side effects. I suffer from depression/ borderline personality disorder and one of main issues is body image, especially my hair! Ive looked after it my whole life but now after zoladex its ruined. Has anyone else had hair and scalp issues. I wrote a post about hair thinning too. My hair is still thinning and my scalp feels so tight and itchy. Wish i had never had this treatment. Being pain free has been amazing...but it is only temporary...i hope these side effects are. My depression is at an all time low. This hair thing is drivibg me mad. Help! Xxx

10 Replies
oldestnewest

I would say it’s because you no longer producing the hormones due to everything being shut off with the Zoladex. It will take a while to settle because the hormones take a while to kick back in. It’s not uncommon for things to change permanently after a radical change but be positive they can only get better. Your at the end of the treatment now so it’s time to focus on getting strong again. Best wishes I’m only on week 4 of treatment 😱

Reply

Zoladex is not a cure for Endo. Yes it makes you feel better for a while but no cure.

This drug has major long term side effects which I am confronting now. Serious side effects!

I was warned by my MD but thought my specialist knew better. I was wrong.

Taking Zoladex has greatly impacted my life and I now deal with an even greater issue.

Please don't take Zoladex. I wish I hadn't.

Reply

I wish i hadnt touched it either x

Reply

Thanks for your reply. Im struggling to stay strong at the mo, not gonna lie. Let us all know how you are getting on xx

Reply

I had decapectyl which is another drug like zoladex , and I have to say I wouldn’t advise anyone to take it , I had terrible side affects from it as seemingly I had the injections too close together over the 3 months which I had it , anxiety, panic attacks, couldn’t eat , didn’t get satisfactory information or answers from medical people so researched myself and found out it takes about 3-4 months to leave your system, I did eventually feel better but it was an uphill battle with gray support from husband and great friends, I wolook into mirena foil or other optyfirst , best of ly

Reply

Ive said i wont have any more hormone treatment, its too scary with my mental health diagnosis. My endo pain is sooooo horrific but i cant be suicidalwith my moods xx thanks for reply!! Much love x

Reply

Sorry for the randomness of this question. But would any of you ladies recommend zoladex or not? I have bad side effects when taking hormone pills or injections etc

Reply

Hi.I def wouldnt but then everybody is different. I was totally pain free but the side effects, for me, have definitely not been worth it. Benefits of zoladex are only temporary. In my opinion do as much research as you can and get advice x

1 like
Reply

What kind of side effects did you have x

Reply

Hi. I already had depression but this made my mood a million times worse, ive been suicidal and had a couple of mad episodes. So if you have any problems with anxiety etc i would really think about it. I lost a lot of weight. Nearly a stone and a half really quickly. Pains in all my joints. Being sick and having headaches. The worst for me tho is my hair. My hair has been shedding and getting thinner and thinner. It is very thin on top. I had really thick great hair which i really loved. Im totally drained. Really sad because ive been pain free from endo!...just everything else went wrong. The only thing that changed was starting the injections. Some people dont have any side effects. If you search zoladex on here, loads of posts come up with people having positive experiences. Much love. X

Reply

You may also like...